# SDR NACA20050028

- Difficulty date: November 8, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 51,967 hours
- Engine: Pwa R2800CB3
- Engine time: 1,611 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 404481
- Part serial: FQ994
- Condition: Cracked
- Location: Nr 8
- Part time: 1,611 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE PRECAUTIONARY SHUTDOWN DUE TO BACKFIRING AND RUNNING ROUGH.  REPLACED NR 8 CYLINDER DUE TO CRACKED HEAD IAW DC-6MM SECT V, PG 16 & 16A.  OP CHECKED GOOD.
